Pamela Pacciani

Publications Publicações

Papers Artigos

  • Collapse of Solutions of the Nonlinear Schrödinger Equation with a Time-Dependent Nonlinearity: Application to Bose-Einstein Condensates, V. V. Konotop, P. Pacciani, Physical Review Letters 94, 240405 (2005).
  • On localized solutions of discrete nonlinear Schrödinger equation. - An exact result, P. Pacciani, V. V. Konotop, G. Perla Menzala, Physica D 204, 122-133 (2005).
  • Comments on the theory of Bessel Functions with more than one index, G. Dattoli, P.E. Ricci, P. Pacciani, Applied Mathematics and Computation 150, 603-610 (2004).
  • Integro-differential equations and operational methods, G. Dattoli, P. Pacciani, Nuovo Cimento della Società Italiana di Fisica B-General Physics Relativity Astronomy and Mathematical Physics and Methods 119(4), 373-380 (2004).
  • On Laguerre polynomial families, G. Dattoli, P. Pacciani, International Mathematical Journal 4, 351-358 (2003).